| Model Number |
9770131R |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned to the manufacturer for evaluation, as the device is being retained by the reporting facility.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.Device not returned for evaluation.
Event or Problem Description
Per biomed, the top of the picc continues to go straight; x-rays needed for confirmation.